# SDR ASAA2023101745710

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 36,963 hours, 11,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Missing
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT BULKHEAD EMERGENCY EXIT SIGN LENSE MISSING. GROUNDED - YES. REPLACED LIGHT/ LENSE FLOOD LIGHT. A/C OK FOR SERVICE SEAMC TODD NOTIFIEDQ6TR841X.
